Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 187, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 19, 2011, 6:57 PM CDT for Jackson County, Tillman County, Oklahoma; Foard County, Hardeman County, Wilbarger County, Texas. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2011, 6:57 PM CDT (23:57 UTC)
- Expired
- May 19, 2011, 8:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Jackson County, OK, Tillman County, OK, Foard County, TX, Hardeman County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 16 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 7:07 PM CDT | HAIL 1.75 | Vernon, TX | |
| May 19, 7:20 PM CDT | TSTM WND DMG | 3 S Oklaunion, TX | DELAYED REPORT OF STRUCTURAL DAMAGE TO A HOME AND TREE AND POWER LINE DAMAGE ALONG HIGHWAY 183 NEAR OKLAUNION. |
| May 19, 7:25 PM CDT | HAIL 1.75 | 1 N Davidson, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 12:46 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 12.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1483 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
413
WUUS54 KOUN 192357
SVROUN
OKC065-141-TXC155-197-487-200100-
/O.NEW.KOUN.SV.W.0187.110519T2357Z-110520T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CDT THU MAY 19 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FOARD COUNTY IN NORTHERN TEXAS...
SOUTHEASTERN HARDEMAN COUNTY IN NORTHERN TEXAS...
NORTHERN WILBARGER COUNTY IN NORTHERN TEXAS...
SOUTHERN JACKSON COUNTY IN SOUTHWEST OKLAHOMA...
CENTRAL TILLMAN COUNTY IN SOUTHWEST OKLAHOMA...
* UNTIL 800 PM CDT
* AT 658 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
FREDERICK TO VERNON TO 4 MILES SOUTHEAST OF MARGARET...MOVING
NORTHEAST AT 30 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE CHILLICOTHE...DAVIDSON...ELMER...
FARGO...FREDERICK...GRAYBACK...HARROLD...HESS...HOLLISTER...
LOCKETT...MANITOU...MARGARET...MEDICINE MOUND...ODELL...
OKLAUNION...RAYLAND...THALIA...TIPTON AND VERNON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3451 9944 3451 9883 3450 9877 3419 9894
3419 9896 3416 9895 3397 9905 3398 9971
TIME...MOT...LOC 2358Z 217DEG 24KT 3435 9903 3420 9928
3404 9958
$$
301 follow-up statement
996
WWUS54 KOUN 200021
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
721 PM CDT THU MAY 19 2011
TXC155-200031-
/O.CAN.KOUN.SV.W.0187.000000T0000Z-110520T0100Z/
FOARD TX-
721 PM CDT THU MAY 19 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
FOARD COUNTY...
LAT...LON 3451 9944 3451 9883 3450 9877 3419 9894
3419 9896 3416 9895 3413 9897 3413 9962
TIME...MOT...LOC 0021Z 214DEG 29KT 3436 9894 3433 9917
3426 9943
$$
OKC065-141-TXC197-487-200100-
/O.CON.KOUN.SV.W.0187.000000T0000Z-110520T0100Z/
JACKSON OK-TILLMAN OK-HARDEMAN TX-WILBARGER TX-
721 PM CDT THU MAY 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN WILBARGER...EASTERN HARDEMAN...CENTRAL TILLMAN AND
SOUTHERN JACKSON COUNTIES...
AT 721 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF HOLLISTER
TO 5 MILES EAST OF FARGO TO 4 MILES EAST OF CHILLICOTHE...MOVING
NORTHEAST AT 35 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE CHILLICOTHE...DAVIDSON...ELMER...
FARGO...FREDERICK...HESS...HOLLISTER...MANITOU...ODELL...
OKLAUNION...TIPTON AND VERNON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3451 9944 3451 9883 3450 9877 3419 9894
3419 9896 3416 9895 3413 9897 3413 9962
TIME...MOT...LOC 0021Z 214DEG 29KT 3436 9894 3433 9917
3426 9943
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 5:34 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, May 19, 5:34 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 534 PM CDT THU MAY 19 2011 .AVIATION... 0Z TAFS... RAIN AND THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS CENTRAL OKLAHOMA THIS EVENING. MVFR CEILINGS ARE EXPECTED OVERNGHT IN NEARLY ALL OF WESTERN AND CENTRAL OKLAHOMA. THESE WILL LAST MUCH OF THE DAY FRIDAY IN CENTRAL OKLAHOMA, BUT CEILINGS ARE EXPECTED TO DISSIPATE IN WESTERN OKLAHOMA BEHIND A DRYLINE FRIDAY AFTERNOON. SHOWERS AND THUNDERSTORMS WILL BE COMMON FRIDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 222 PM CDT THU MAY 19 2011/ DISCUSSION... THE BEGINNING OF A ACTIVE PERIOD HAS BEGUN THIS AFTN AS STORMS HAVE DEVELOPED THIS AFTN NEAR THE DRYLINE ACROSS WESTERN OK/WESTERN NORTH TX. EXPECT ADDITIONAL ACTIVITY TO DEVELOP THROUGH THE AFTN ACROSS WESTERN SECTIONS AND THEN POSSIBLY MORE WIDESPREAD ACTIVITY OVERNIGHT INTO CENTRAL SECTIONS OF OKLAHOMA... AND THEN PERHAPS FARTHER EAST FRIDAY MORNING. ANOTHER ACTIVE DAY EXPECTED ON FRIDAY... HOWEVER A LOT OF WHAT OCCURS TOMORROW WILL DEPEND ON LATE TONIGHT. A STRONGER PUSH FROM ALOFT MAY PUSH THINGS FURTHER EAST FOR SATURDAY INTO SUNDAY... BUT MAIN SFC FRONT WILL REMAIN TO THE NORTH WITH LOW LEVEL MOISTURE HANGING AROUND. THIS WILL SET THE STAGE FOR ADDITIONAL SHOWER/TSTM ACTIVITY EARLY/TO MID PART OF NEXT WEEK. A STRONGER SFC FRONT STILL APPEARS THAT IT WILL MOVE SOUTHEAST ACROSS OKLAHOMA AND NORTH TEXAS ON WEDNESDAY. THIS WILL LIKELY BRING SOME DRIER/COOLER AIR INTO THE AREA FOR LATTER HALF OF NEXT WEEK. & && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 68 77 65 83 / 60 60 40 0 HOBART OK 65 85 61 92 / 40 40 20 0 WICHITA FALLS TX 70 84 67 96 / 50 50 30 0 GAGE OK 54 79 50 87 / 30 10 20 0 PONCA CITY OK 67 78 62 79 / 50 60 60 10 DURANT OK 70 78 67 83 / 60 60 60 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/09/01
Hazardous weather outlook, May 19, 6:45 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT THU MAY 19 2011
OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
645 PM CDT THU MAY 19 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN... WESTERN...
CENTRAL... AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT.
LOCATION...
THE SLIGHT RISK AREA IS THAT PART OF OKLAHOMA AND NORTH TEXAS WEST
OF A LINE FROM STILLWATER TO ARDMORE.
TIMING...
UNTIL 3 AM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.
DISCUSSION...
AN APPROACHING UPPER STORM WILL PROVIDE SUFFICIENT VERTICAL
WIND SHEAR OVER THE REGION TO SUPPORT SEVERE THUNDERSTORMS INCLUDING
SUPERCELLS. LOW-LEVEL MOISTURE AND FAVORABLE WIND NEAR THE SURFACE
WILL HELP SUSTAIN SEVERE THUNDERSTORMS THROUGH THE EVENING.
THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL TO THE SIZE OF
TENNIS BALLS AND WIND GUSTS TO NEAR 65 MPH. TORNADOES ARE ALSO POSSIBLE.
AFTER MIDNIGHT A SECOND WAVE OF THUNDERSTORMS MAY DEVELOP IN
NORTHWEST OKLAHOMA AS THE UPPER STORM PASSES ACROSS THIS PART OF THE
STATE. LARGE HAIL IS THE MAIN THREAT FROM THESE THUNDERSTORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
A SLIGHT RISK OF SEVERE STORMS WILL PERSIST THROUGH FRIDAY AS
WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS CONTINUE IN ADVANCE OF
THE UPPER LEVEL STORM SYSTEM. MOST OF THE THUNDERSTORM ACTIVITY WILL
BE LOCATED EAST OF A DRYLINE THAT WILL AGAIN BE LOCATED ACROSS FAR
WESTERN PORTIONS OF OKLAHOMA AND NORTH TEXAS.
THUNDERSTORM CHANCES WILL BE RELATIVELY SMALL ACROSS THE AREA OVER
THE WEEKEND BEFORE INCREASING ONCE AGAIN TUESDAY AND WEDNESDAY AS
ANOTHER STORM SYSTEM MOVES IN FROM THE WEST.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM FRIDAY.
SIX/CJSIn the hours before
Local storm report, May 19, 4:57 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
457 PM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM HAIL 10 ENE COOPERTON 34.92N 98.71W
05/19/2011 E2.75 INCH KIOWA OK AMATEUR RADIO
HWYS 115/19
&&
DWSpecial weather statement, May 19, 5:11 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 511 PM CDT THU MAY 19 2011 TXZ083>085-192230- HARDEMAN TX-WILBARGER TX-FOARD TX- 511 PM CDT THU MAY 19 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD...HARDEMAN AND WILBARGER COUNTIES. AT 511 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF THALIA...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH... WIND GUSTS TO 40 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3420 9961 3415 9928 3390 9956 3402 9972 30
Local storm report, May 19, 5:21 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
521 PM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 9 NW BOONE 34.99N 98.58W
05/19/2011 E1.75 INCH CADDO OK AMATEUR RADIO
REPORT VIA HAM RADIO.
&&
BAINLocal storm report, May 19, 5:35 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
535 PM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 3 W LOCKETT 34.08N 99.42W
05/19/2011 E1.00 INCH WILBARGER TX PUBLIC
&&
BAINLocal storm report, May 19, 6:28 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
628 PM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL VERNON 34.15N 99.28W
05/19/2011 E1.00 INCH WILBARGER TX PUBLIC
DELAYED REPORT FROM THE PUBLIC.
&&
BAINLocal storm report, May 19, 6:35 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST FORT COBB 35.10N 98.44W
05/19/2011 M59 MPH CADDO OK MESONET
&&
BAINThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 4:51 AM CDT | Red Flag Warning | OUN | Beckham, Greer, Harmon, Jackson, Kiowa | 6 hr |
| May 19, 12:39 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 66 min |
| May 19, 1:00 PM CDT | Special Weather Statement | OUN | Beckham | 30 min |
| May 19, 1:01 PM CDT | Special Weather Statement | OUN | Greer, Harmon | 29 min |
| May 19, 1:07 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills, Washita | 38 min |
| May 19, 1:20 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 40 min |
| May 19, 1:43 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills | 47 min |
| May 19, 1:48 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 57 min |
| May 19, 1:57 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Kiowa, Washita | 48 min |
| May 19, 2:30 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 45 min |
| May 19, 2:42 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 48 min |
| May 19, 2:48 PM CDT | Special Weather Statement | OUN | Roger Mills | 27 min |
| May 19, 3:16 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 44 min |
| May 19, 3:17 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 43 min |
| May 19, 3:31 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa, Washita | 44 min |
| May 19, 3:57 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 19 min |
| May 19, 4:08 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Washita | 52 min |
| May 19, 4:25 PM CDT | Tornado Warning | OUN | Caddo, Comanche, Kiowa | 35 min |
| May 19, 4:37 PM CDT | Special Weather Statement | OUN | Jackson | 23 min |
| May 19, 5:01 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Washita | 44 min |
| May 19, 5:09 PM CDT | Tornado Warning | OUN | Caddo, Kiowa | 36 min |
| May 19, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 31 min |
| May 19, 5:38 PM CDT | Areal Flood Advisory | OUN | Greer, Jackson, Kiowa | 3 hr |
| May 19, 5:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Washita | 62 min |
| May 19, 5:57 PM CDT | Tornado Warning | OUN | Caddo, Comanche, Kiowa | 33 min |
| May 19, 5:59 PM CDT | Tornado Warning | OUN | Caddo | 31 min |
| May 19, 6:11 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 49 min |
| May 19, 6:27 PM CDT | Tornado Warning | OUN | Caddo | 33 min |
| May 19, 6:46 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 44 min |
| May 19, 6:54 PM CDT | Areal Flood Advisory | OUN | Caddo, Kiowa | 3 hr |
| May 19, 6:59 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 31 min |
| May 19, 12:33 PM CDT | Special Weather Statement | OUN | Hardeman | 27 min |
| May 19, 3:33 PM CDT | Special Weather Statement | OUN | Knox | 27 min |
| May 19, 4:02 PM CDT | Special Weather Statement | OUN | Foard | 28 min |
| May 19, 4:41 PM CDT | Special Weather Statement | OUN | Foard | 19 min |
| May 19, 5:11 PM CDT | Special Weather Statement | OUN | Wilbarger | 19 min |
| May 19, 5:19 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Knox, Wilbarger | 56 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.